# SDR CALA2025111811307

- Difficulty date: November 16, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 70,026 hours, 23,065 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: 143N832854
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER MAIN SILL INNER CHORD IS CORRODED AT SEVERAL AREAS FROM BS 680 - 743.   REPLACED R2 Z-ANGLE AT BS 680 - 780 IAW SRM 51-40-02.
